Étude d'un modèle hyperbolique en dynamique des câbles
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 19 (1985) no. 4, p. 573-599
@article{M2AN_1985__19_4_573_0,
     author = {Carasso, C. and Rascle, M. and Serre, Denis},
     title = {\'Etude d'un mod\`ele hyperbolique en dynamique des c\^ables},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {19},
     number = {4},
     year = {1985},
     pages = {573-599},
     zbl = {0583.73052},
     mrnumber = {826225},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1985__19_4_573_0}
}
Carasso, C.; Rascle, M.; Serre, D. Étude d'un modèle hyperbolique en dynamique des câbles. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 19 (1985) no. 4, pp. 573-599. http://www.numdam.org/item/M2AN_1985__19_4_573_0/

[1] S. S. Antman, Equilibrium states of non linearly elastic strings, SIAM J. Appl. Math.37 (1979). | MR 549141 | Zbl 0434.73017

[2] B. L. Kjeyfitz and H. C. Kranzer, A System of non-strictly hyperbolic conservation laws arising in elasticity theory, Arch. Rat. Mech. Anal. 72 (1980) 219-241. | Zbl 0434.73019

[3] P. D. Lax, Hyperbolic Systems of conservation laws II, Comm. Pure Appl. Math. 10 (1957) 537-566. | MR 93653 | Zbl 0081.08803

[4] B. Temple, Global solution of the Cauchy Problem for a class of 2 x 2 non-strictly hyperbolic conservation laws, Adv.Appl. Math. 3 (1982) 335-375. | MR 673246 | Zbl 0508.76107

[5] M. Shearer, Elementary wave solutions of the equations describing the motion of an elastic string, SIAM J. Math. Anal 16 (1985) 447-459. | MR 783972 | Zbl 0577.73033